# SDR 2023FA0000285

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: General aviation
- Aircraft: N842JH
- Make and model: Hughes 369E
- Aircraft serial: 0020E
- Aircraft time: 22,609 hours, 46,910 cycles
- Engine: Allsn 250C20B
- Engine time: 15,624 hours, 8,662 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Connector
- Condition: Loose
- Location: Fuel Qty Unit
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE PILOT NOTICED THE FUEL QUANTITY GAUGE DROPPED TO ZERO THEN THE ENGINE OIL TEMP WENT TO ZERO. THE INSTRUMENT CIRCUIT BREAKER THEN POPPED. THE PILOT LANDED WITHOUT ISSUE. THE PILOT RESET THE CIRCUIT BREAKER ONCE SHUT DOWN AND MAINTENANCE COULD NOT DUPLICATE THE PROBLEM. MOISTURE WAS FOUND ON THE FUEL QUANTITY SENDING UNIT CANNON PLUG WHICH WAS CLEANED AND INSPECTED. A LOOSE CONNECTION WAS FOUND ON THE COLLECTIVE HOBBS METER SWITCH AND THE SWITCH WAS REPLACED. OPERATIONAL CHECKS POST MAINTENANCE WERE FOUND GOOD.
